# SDR DALA2018112406748

- Difficulty date: November 22, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 62,163 hours, 24,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT AT BIN 15 D, E, F INOPERATIVE. MAINTENANCE FOUND LIGHT SOCKET DAMAGED. R&R SOCKET PER AMM 33-51. OPS CHECKS GOOD.
